# SDR SWAA982512

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND 2 ANGLES CRACKED FWD OF NR 1 LT ELECT B PUMP STIFFENER RUNS FROM FWD END LT SIDE OF KEEL BEAM VENT TO BOTTOM OF AILERON PCU FITTING (CRACKED MIDDLE OF STRINGER).  INSTALLED ANGLE AND FASTENER IN FUEL TANK BULKHEAD PER BOEING SRM.
